Couldn't find what you looking for?

TRY OUR SEARCH!

Hi there,

I am wondering if anyone has had any experience gaining weight while on Coumadin. I have been taking it due to a blood clot, and feel that my exercise routine and diet has not change yet I have gained weight and feel "full." I was told to stop taking Coumadin today and wondering what people have experienced post-Coumadin treatment?

Thanks! 

Loading...

Refer to the blog Coumadin linked to weight gain in this same site.  And good luck.

 

Reply

Loading...

Hi,

I was on Coumadin and Lovenox for 19 days last December. I started to gain weight without changing my diet. Belly fat was predominant. I had to be off my exercise regimen during the month of December, I thought that once I return I would lose the weight, but not so!. I decided to keep a food diary, and I have lost a few pounds, but I really am skimping on the food. It is quite frustrating!
Reply

Loading...

Hi, I m active working as a school teacher for early years children, I have definitely put weight on been on warfarin for 3 years and gained over a stone, my dad too has he s been on it 2 years. Its mainly around my abdomen, can I ask if anyone has terrible pains in their feet when they get out of bed in the morning??
Reply

Loading...

I have had the same response to Coumadin and lovenox. I started to gain weight especially belly fat while not changing my diet. I was on the two drugs for 19 days. I could not tolerate them and had to have an IVC filter instead. I am passionate about exercise, and only now have I lost the belly fat after 6 months. It is frustrating what this drug is doing to all people with blood clots.
Reply

Loading...